# SDR S9BA20150016

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 38,723 hours, 49,085 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 005WS00
- Part serial: 1535
- Condition: Faulted
- Part time: 1,840 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT HOT PIPE LIGHT CAME ON AFTER TAKEOFF 2,000 FT.  R & R WARNING ELECTRONIC COMPUTER.
